# SDR ASAA2023040142672

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 5,596 hours, 1,654 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DURING PRE-FLIGHT.  GROUNDED - YES. PERFORMED FMC DISAGREE QRH PROCEDURE: PROCEDURE SUCCESSFUL. REF B737-9 IFIM 34-61-00-810-918.
